Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 46, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2019, 3:08 PM CDT for Travis County, Williamson County, Texas. It was in force for 39 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2019, 3:08 PM CDT (20:08 UTC)
- Expired
- Apr 24, 2019, 3:47 PM CDT
- In force
- 39 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 41 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 3:11 PM CDT | TSTM WND GST 60 | 1 Ese Leander, TX | TRAINED SPOTTER ESTIMATED 50 TO 60 MPH THUNDERSTORM WIND GUSTS IN LEANDER. |
| Apr 24, 3:20 PM CDT | TSTM WND DMG | 2 S Georgetown, TX | LARGE TREE BLOWN DOWN ON LEANDER ROAD JUST WEST OF IH-35. TIME OF EVENT ESTIMATED WITH RADAR. |
| Apr 24, 3:20 PM CDT | TSTM WND GST 60 | 2 S Georgetown, TX | PUBLIC REPORT OF ESTIMATED 60 MPH THUNDERSTORM WIND GUST. |
| Apr 24, 3:25 PM CDT | TSTM WND DMG | 2 Nnw Leander, TX | RECEIVED PICTURES OF FENCES BLOWN DOWN AS WELL AS A SMALL TREE, VIA TWITTER. |
| Apr 24, 3:30 PM CDT | TSTM WND DMG | 3 Wnw Leander, TX | STORM SPOTTER REPORTED MULTIPLE MEDIUM SIZED TREES KNOCKED DOWN AND DAMAGE TO SHINGLES ON A ROOF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.1 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1752 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
168 WUUS54 KEWX 242008 SVREWX TXC453-491-242115- /O.NEW.KEWX.SV.W.0046.190424T2008Z-190424T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Austin/San Antonio TX 308 PM CDT Wed Apr 24 2019 The National Weather Service in Austin San Antonio has issued a * Severe Thunderstorm Warning for... Northwestern Williamson County in south central Texas... North central Travis County in south central Texas... * Until 415 PM CDT. * At 307 PM CDT, a severe thunderstorm was located over Leander, or near Cedar Park, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Round Rock, Cedar Park, Georgetown, Serenada, Leander, Hutto, Liberty Hill, Jarrell, Weir, Georgetown Dam, Sun City, Theon, Walburg, Jonah, Seward Junction and Brushy Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Damaging winds, and continuous cloud to ground lightning are occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 3052 9793 3062 9798 3081 9761 3057 9751 TIME...MOT...LOC 2007Z 252DEG 27KT 3060 9787 HAIL...<.75IN WIND...60MPH $$ PLATT
3 follow-up statements
359
WWUS54 KEWX 242019
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
319 PM CDT Wed Apr 24 2019
TXC453-242028-
/O.CAN.KEWX.SV.W.0046.000000T0000Z-190424T2115Z/
Travis TX-
319 PM CDT Wed Apr 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TRAVIS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
LAT...LON 3053 9785 3065 9792 3081 9761 3057 9751
TIME...MOT...LOC 2018Z 252DEG 27KT 3063 9777
$$
TXC491-242115-
/O.CON.KEWX.SV.W.0046.000000T0000Z-190424T2115Z/
Williamson TX-
319 PM CDT Wed Apr 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL WILLIAMSON COUNTY...
At 318 PM CDT, a severe thunderstorm was located near Georgetown Dam,
or near Georgetown, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Round Rock, Cedar Park, Georgetown, Serenada, Leander, Hutto, Liberty
Hill, Jarrell, Weir, Georgetown Dam, Sun City, Theon, Walburg, Jonah,
Seward Junction and Brushy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3053 9785 3065 9792 3081 9761 3057 9751
TIME...MOT...LOC 2018Z 252DEG 27KT 3063 9777
HAIL...<.75IN
WIND...60MPH
$$
PLATT665 WWUS54 KEWX 242030 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 330 PM CDT Wed Apr 24 2019 TXC491-242115- /O.CON.KEWX.SV.W.0046.000000T0000Z-190424T2115Z/ Williamson TX- 330 PM CDT Wed Apr 24 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR CENTRAL WILLIAMSON COUNTY... At 329 PM CDT, a severe thunderstorm was located over Weir, or near Serenada, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Round Rock, Georgetown, Serenada, Hutto, Jarrell, Weir, Georgetown Dam, Sun City, Theon, Jonah and Walburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3055 9769 3072 9778 3081 9761 3057 9751 TIME...MOT...LOC 2029Z 247DEG 37KT 3069 9761 HAIL...<.75IN WIND...60MPH $$ PLATT
361
WWUS54 KEWX 242047
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
347 PM CDT Wed Apr 24 2019
TXC491-242057-
/O.CAN.KEWX.SV.W.0046.000000T0000Z-190424T2115Z/
Williamson TX-
347 PM CDT Wed Apr 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILLIAMSON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
LAT...LON 3055 9769 3072 9778 3081 9761 3057 9751
TIME...MOT...LOC 2046Z 252DEG 27KT 3073 9746
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 2:58 PM CDT, 10 minutes earlier.
Area forecast discussion, Apr 24, 2:58 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 258 PM CDT Wed Apr 24 2019 .SHORT TERM (Tonight)... As expected, it has been an active weather day across the region. Per GOES-16 water vapor imagery, the center of the mid level low is currently located over the Big Bend region. The cold front is located from near Lampasas south toward Faith Ranch along the Rio Grande and moving east. An outflow boundary that was kicked off from the overnight convection across the Dallas-Fort Worth area moved through the region this morning, setting up shop across the Coastal Plains. This has managed to temper the severe threat somewhat today, as most storms became elevated. Also, persistent cloud cover has kept instability lowered. With all that being said, a severe thunderstorm watch remains in effect for the vast majority of the region through 7 pm, mainly for marginally severe hail and strong winds. The Flash Flood Watch remains in effect through midnight tonight for portions of the Hill Country and Austin metro, but this will likely be cancelled early as precipitation will come to an end earlier than expected. As of 2:30 pm, a broken line of showers and thunderstorms which developed along the surface cold front exists from near Burnet south toward Comfort and moving east. Rainfall amounts continue to be manageable and no active convective warnings are in effect, although some of these storms are likely producing some small hail, gusty winds and brief periods of very heavy rain, especially across western portions of Travis and Williamson Counties. This activity should be reaching the I-35 corridor sometime in the 3 pm to 4 pm time frame. High resolution convection allowing models show convection ending fairly quickly from west to east this evening, with all remaining precip clearing from the I-35 corridor by mid evening and completely out of the CWA by late evening. Some post frontal elevated supercells have developed off the mountains of northern Mexico, but those should decay before crossing the Rio Grande. Clouds will linger for a bit before clearing from west to east overnight tonight, with mild temperatures expected. && .LONG TERM (Thursday through Wednesday)... Pleasant weather will return on Thursday and should continue through early next week. Northwest flow aloft overspreads the region tomorrow on the back side of the upper level trough as it exits northeast into the Ohio Valley. Zonal flow and subtle ridging builds in on Friday and continues through Monday. During this time frame, expect dry weather and generally near normal temperatures. By Monday evening, the next upper level system makes landfall across Southern California and heads northeast toward the four corners region. Much of the west-central CONUS will be under the influence of broad troughing by Tuesday evening into Wednesday, including South Central Texas, and this may reintroduce chances for showers and thunderstorms to the forecast. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 59 81 60 80 58 / 30 - 0 0 0 Austin Bergstrom Intl Airport 59 81 59 80 57 / 40 - 0 0 0 New Braunfels Muni Airport 58 82 58 81 56 / 30 0 0 0 0 Burnet Muni Airport 56 78 57 77 57 / 30 0 0 0 0 Del Rio Intl Airport 57 88 60 87 61 / 10 0 0 0 0 Georgetown Muni Airport 59 80 58 79 58 / 30 - 0 0 0 Hondo Muni Airport 56 86 58 85 57 / 20 0 0 0 0 San Marcos Muni Airport 58 82 58 81 56 / 30 0 0 0 0 La Grange - Fayette Regional 61 81 60 81 58 / 40 0 0 0 0 San Antonio Intl Airport 59 83 61 82 58 / 30 0 0 0 0 Stinson Muni Airport 59 83 61 82 58 / 30 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight for Blanco-Burnet- Gillespie-Hays-Llano-Travis-Williamson. && Aviation...05 Short-Term/Long-Term...BMW Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 24, 2:25 PM CDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 225 PM CDT Wed Apr 24 2019 TXZ171>173-183>194-202>209-217>225-228-251015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 225 PM CDT Wed Apr 24 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Numerous to widespread showers and thunderstorms are expected this afternoon and tonight across eastern portions of the area. Some of these storms could produce locally heavy rainfall as well as become severe. A Flash Flood Watch is in effect for portions of the eastern Hill Country and Austin metro area, where between 1 and 3 inches of rainfall are forecast and isolated higher amounts up to 5 inches. These isolated higher amounts of rainfall may produce localized flash flooding. Particular areas of concern are smaller creeks and streams that respond faster to heavy rain and low-water crossings. Outside of the watch area, generally 1/2 to 2 inches of rainfall is forecast. There is also a slight risk some storms could become severe, with damaging wind gusts and hail the primary threat. Isolated tornadoes can not be ruled out. The greatest threat for severe storms will occur this afternoon and evening across the I-35 corridor, and this evening and overnight across the Coastal Prairies. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter are encourage to submit rainfall and severe weather reports.
In the hours before
Special weather statement, Apr 24, 1:13 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
113 PM CDT Wed Apr 24 2019
TXZ186-187-203-204-241900-
Uvalde TX-Kerr TX-Medina TX-Bandera TX-
113 PM CDT Wed Apr 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA...BANDERA...
SOUTHEASTERN KERR AND EASTERN UVALDE COUNTIES UNTIL 200 PM CDT...
At 113 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vanderpool to near Knippa. Movement was
northeast at 40 mph.
Half inch hail will be possible with these storms.
Locations impacted include...
Medina, Uvalde, Hondo, Castroville, Bandera, Vanderpool, Tarpley,
Sabinal, Knippa, Lakehills, D'Hanis, Bandera Falls, New Fountain,
Quihi, Dunlay, Mico, Pipe Creek, Utopia, Hill Country State Natural
Area and Rio Medina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
LAT...LON 2919 9977 2963 9965 2963 9960 2978 9960
2988 9892 2929 9886
TIME...MOT...LOC 1813Z 213DEG 36KT 2978 9947 2927 9963
HUFFMANSpecial weather statement, Apr 24, 1:48 PM CDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 148 PM CDT Wed Apr 24 2019 TXZ171-188-190-241930- Blanco TX-Gillespie TX-Llano TX- 148 PM CDT Wed Apr 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO...EASTERN GILLESPIE AND SOUTHWESTERN LLANO COUNTIES UNTIL 230 PM CDT... At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near Fredericksburg, moving northeast at 40 mph. Half inch hail will be possible with this storm. Locations impacted include... Fredericksburg, Gainesville, Stonewall, Blowout, Enchanted Rock State Natural Area, Luckenbach, Cain City, Willow City, Rocky Hill, LBJ State Park, Rocky Creek, Prairie Mountain, Hye, Blumenthal, Eckert, Crabapple, Oxford and LBJ National Historical Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for south central Texas. LAT...LON 3014 9893 3059 9893 3077 9850 3023 9849 TIME...MOT...LOC 1847Z 238DEG 35KT 3030 9882 PLATT
Special weather statement, Apr 24, 1:48 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
148 PM CDT Wed Apr 24 2019
TXZ209-241915-
Fayette TX-
148 PM CDT Wed Apr 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
215 PM CDT...
At 148 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shelby, or 15 miles east of La Grange, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Fayetteville, Round Top, Carmine, Willow Springs, Warrenton, Winedale
and Rek Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.
LAT...LON 2986 9666 2996 9679 3015 9668 3014 9665
3013 9665 3011 9663 3008 9663 3006 9662
3004 9662 2996 9657
TIME...MOT...LOC 1848Z 210DEG 29KT 2999 9664
HUFFMANSpecial weather statement, Apr 24, 2:20 PM CDT, 48 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 220 PM CDT Wed Apr 24 2019 TXZ171-172-190-242000- Blanco TX-Llano TX-Burnet TX- 220 PM CDT Wed Apr 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHEASTERN LLANO AND SOUTHWESTERN BURNET COUNTIES UNTIL 300 PM CDT... At 219 PM CDT, Doppler radar was tracking a strong thunderstorm near Blowout, or 8 miles west of Round Mountain, moving northeast at 35 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Burnet, Marble Falls, Kingsland, Round Mountain, Buchanan Dam, Gainesville, Granite Shoals, Horseshoe Bay, Meadowlakes, Highland Haven, Inks Lake State Park, Spicewood, Sandy, Rocky Creek, Longhorn Cavern State Park, Cypress Mill, Smithwick, Cottonwood Shores and Sunrise Beach Village. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. If on or near Lake LBJ, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for south central Texas. LAT...LON 3023 9854 3071 9856 3088 9810 3042 9813 TIME...MOT...LOC 1919Z 233DEG 28KT 3044 9849 PLATT
Local storm report, Apr 24, 2:41 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
241 PM CDT WED APR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 1 WNW HORSESHOE BAY 30.55N 98.38W
04/24/2019 E0.25 INCH LLANO TX COCORAHS
&&
CVPSpecial weather statement, Apr 24, 2:58 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 258 PM CDT Wed Apr 24 2019 TXZ172-173-192-242045- Williamson TX-Burnet TX-Travis TX- 258 PM CDT Wed Apr 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILLIAMSON...NORTHWESTERN TRAVIS AND CENTRAL BURNET COUNTIES UNTIL 345 PM CDT... At 257 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Lago Vista, or 11 miles west of Cedar Park, moving northeast at 45 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Intense rainfall can also be expected with this storm. Rainfall rates as high as 1 inch every 30 minutes have been observed. Locations impacted include... Austin, Round Rock, Cedar Park, Georgetown, Bertram, Anderson Mill, Leander, Lakeway, Lago Vista, Bee Cave, West Lake Hills, Hudson Bend, The Hills, Liberty Hill, Florence, Andice, Oatmeal, Mahomet, Mansfield Dam and Jonestown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for south central Texas. LAT...LON 3032 9811 3077 9812 3089 9775 3030 9771 TIME...MOT...LOC 1957Z 234DEG 38KT 3057 9801 PLATT
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 2:11 AM CDT | Special Weather Statement | EWX | Val Verde | 34 min |
| Apr 24, 5:48 AM CDT | Special Weather Statement | EWX | Real | 27 min |
| Apr 24, 7:10 AM CDT | Special Weather Statement | EWX | Real | 35 min |
| Apr 24, 7:28 AM CDT | Special Weather Statement | EWX | Gillespie | 32 min |
| Apr 24, 8:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Apr 24, 8:59 AM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 46 min |
| Apr 24, 9:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Apr 24, 9:41 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe | 49 min |
| Apr 24, 10:10 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 65 min |
| Apr 24, 10:21 AM CDT | Areal Flood Advisory | EWX | Gonzales | 3 hr |
| Apr 24, 10:50 AM CDT | Special Weather Statement | EWX | Kerr | 40 min |
| Apr 24, 10:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 61 min |
| Apr 24, 11:15 AM CDT | Special Weather Statement | EWX | Fayette | 45 min |
| Apr 24, 11:20 AM CDT | Special Weather Statement | EWX | Bandera | 40 min |
| Apr 24, 11:29 AM CDT | Special Weather Statement | EWX | Edwards, Kinney | 46 min |
| Apr 24, 11:34 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 24, 11:39 AM CDT | Special Weather Statement | EWX | Kendall | 51 min |
| Apr 24, 11:48 AM CDT | Special Weather Statement | EWX | Lavaca | 42 min |
| Apr 24, 11:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Apr 24, 12:03 PM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 117 min |
| Apr 24, 12:04 PM CDT | Special Weather Statement | EWX | Fayette | 41 min |
| Apr 24, 12:11 PM CDT | Special Weather Statement | EWX | Comal | 49 min |
| Apr 24, 12:16 PM CDT | Special Weather Statement | EWX | Kendall | 44 min |
| Apr 24, 12:22 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 113 min |
| Apr 24, 12:24 PM CDT | Special Weather Statement | EWX | Fayette | 66 min |
| Apr 24, 12:54 PM CDT | Special Weather Statement | EWX | Kerr | 66 min |
| Apr 24, 12:58 PM CDT | Special Weather Statement | EWX | Fayette | 17 min |
| Apr 24, 1:13 PM CDT | Special Weather Statement | EWX | Bandera, Medina | 47 min |
| Apr 24, 1:48 PM CDT | Special Weather Statement | EWX | Gillespie | 42 min |
| Apr 24, 2:20 PM CDT | Special Weather Statement | EWX | Burnet | 40 min |
| Apr 24, 2:44 PM CDT | Areal Flood Advisory | EWX | Blanco, Kendall | 2 hr |
| Apr 24, 2:50 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| Apr 24, 2:58 PM CDT | Special Weather Statement | EWX | Williamson | 47 min |
| Apr 24, 3:47 PM CDT | Special Weather Statement | EWX | Williamson | 43 min |
| Apr 24, 5:12 PM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 63 min |
| Apr 24, 5:30 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 60 min |
| Apr 24, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.